# SDR DALA2017072505677

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 58,687 hours, 21,714 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Malfunctioned
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE R3 DOOR HANDLE DID NOT EXTENDED WHEN DOOR IS ARMED. CLEANED IAW AMM 52-11. OK FOR SERVICE.
